# SDR SWAA2024122071573

- Difficulty date: November 25, 2024
- Submitted: December 20, 2024
- Operation: Air carrier
- Aircraft: N8657B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42535
- Aircraft time: 33,347 hours, 16,219 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H ECS BAY AFT AREA; ANGLE ATTACHED TO THE LOWER REAR SPAR CRACKED AT BS 663 APPROX. RBL-40<[01] REMOVED RH VAPOR BARRIER ATTACHMENT ANGLE; VAPOR BARRIER CHANNEL SUPPORT FROM STA RBL45 TO RBL 65; STIFFENER AT STA RBL33 APPOX; AND FITTING AT RBL 70; FORMED RH VAPOR BARRIER ATTACHMENT ANGLE; INSTALLED NEW RH VAPOR BARRIER ATTACHMENT ANGLE; VAPOR BARRIER CHANNEL SUPPORT FROM STA RBL45 TO RBL 65; STIFFENER AT STA RBL33 APPROX; AND FITTING AT RBL 70; REF BAC DWG 111A1000 REV - AND B737-NG SRM 51-40-02;[02] REMOVED RH VAPOR BARRIER ATTACHMENT ANGLE; VAPOR BARRIER CHANNEL SUPPORT FROM STA RBL45 TO RBL 65; STIFFENER AT STA RBL33 APPOX; AND FITTING AT RBL 70; FORMED RH VAPOR BARRIER ATTACHMENT ANGLE; INSTALLED NEW RH VAPOR BARRIER ATTACHMENT ANGLE; VAPOR BARRIER CHANNEL SUPPORT FROM STA RBL45 TO RBL 65; STIFFENER AT STA RBL33 APPROX; AND FITTING AT RBL 70; REF BAC DWG 111A1000 REV - AND B737-NG SRM 51-40-02
